Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Sioux Falls, SD

August 16, 20154 counties in Iowa

NWS Sioux Falls, SD issued this flash flood warning at Aug 16, 2015, 11:37 PM CDT for 4 counties in Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2015, 11:37 PM CDT (04:37 UTC)
Expired
Aug 17, 2015, 2:30 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, IA, Ida County, IA, Plymouth County, IA, Woodbury County, IA

The radar

The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WGUS53 KFSD 170437
FFWFSD
IAC035-093-149-193-170730-
/O.NEW.KFSD.FF.W.0010.150817T0437Z-150817T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1137 PM CDT SUN AUG 16 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
  CHEROKEE COUNTY IN NORTHWESTERN IOWA...
  EASTERN PLYMOUTH COUNTY IN NORTHWESTERN IOWA...
  NORTHERN IDA COUNTY IN WEST CENTRAL IOWA...

* UNTIL 230 AM CDT
    
* AT 1136 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LE MARS...CHEROKEE...REMSEN...MOVILLE...KINGSLEY...HOLSTEIN...
  MARCUS...AURELIA...CORRECTIONVILLE...ANTHON...GALVA...PIERSON...
  DANBURY...QUIMBY...WASHTA...CLEGHORN...SMITHLAND...CUSHING...
  LARRABEE AND STRUBLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4290 9620 4290 9540 4247 9539 4247 9567
      4222 9567 4221 9608

$$

GILLISPIE
2 follow-up statements
178 
WGUS73 KFSD 170534
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1234 AM CDT MON AUG 17 2015

IAC035-093-149-193-170730-
/O.CON.KFSD.FF.W.0010.000000T0000Z-150817T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODBURY IA-CHEROKEE IA-PLYMOUTH IA-IDA IA-
1234 AM CDT MON AUG 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EASTERN WOODBURY...CHEROKEE...EASTERN PLYMOUTH AND NORTHERN IDA
COUNTIES...

AT 1233 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO FOUR 
INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LE MARS...CHEROKEE...REMSEN...MOVILLE...KINGSLEY...HOLSTEIN...
MARCUS...AURELIA...CORRECTIONVILLE...ANTHON...GALVA...PIERSON...
DANBURY...QUIMBY...WASHTA...CLEGHORN...SMITHLAND...CUSHING...LARRABEE
AND STRUBLE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE AND A HALF INCHES ARE 
POSSIBLE IN THE WARNED AREA THROUGH 200 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4290 9620 4290 9540 4247 9539 4247 9567
      4222 9567 4221 9608

$$

GILLISPIE
895 
WGUS73 KFSD 170727
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
227 AM CDT MON AUG 17 2015

IAC035-093-149-193-170735-
/O.EXP.KFSD.FF.W.0010.000000T0000Z-150817T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODBURY IA-CHEROKEE IA-PLYMOUTH IA-IDA IA-
227 AM CDT MON AUG 17 2015

...THE FLASH FLOOD WARNING FOR EASTERN WOODBURY...CHEROKEE...EASTERN
PLYMOUTH AND NORTHERN IDA COUNTIES WILL EXPIRE AT 230 AM CDT...

THE HEAVY RAIN HAS ENDED. SCATTERED SHOWERS AND THUNDERSTORMS WILL 
CONTINUE ACROSS THE AREA THROUGH 400 AM CDT...BUT RAINFALL AMOUNTS 
AND RATES WILL BE MUCH LIGHTER THAN WHAT WAS EXPERIENCED EARLIER. 

REMAIN ON THE LOOKOUT FOR HIGH WATER LEVELS THAT MAY HAVE NOT 
RECEDED YET FROM THE EARLIER RAINS.

LAT...LON 4290 9620 4290 9540 4247 9539 4247 9567
      4222 9567 4221 9608

$$

GILLISPIE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 11:14 PM CDT, 23 minutes earlier.

Area forecast discussion, Aug 16, 11:14 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1114 PM CDT SUN AUG 16 2015

.SHORT TERM...(TONIGHT THROUGH MONDAY EVENING)
ISSUED AT 923 PM CDT SUN AUG 16 2015

BROAD TROUGHING CRUNCHING DOWN RIDGE ACROSS THE NORTHERN PLAINS THIS
AFTERNOON.  LOW LEVEL BOUNDARY...REINFORCED BY CONVECTION...NOW
PUSHING THROUGH THE LAST OF SW MN...EXTREME NW IA...AND SE SD.
ACTUALLY HAS HEATED OUT A BIT MORE THAN EXPECTED IN PARTS OF NW
IA....RESULTING IN MLCAPE STILL WEAKLY CAPPED AT MID AFTERNOON FROM
1000-1500 J/KG... WHILE CONVECTION AND CLOUD DEBRIS HAS DIMINISHED
SURFACE BASED INSTABILITY...LEAVING WHAT IS LEFT FOR ELEVATED
INSTABILITY AT 6.5-7.5 C/KM MID LEVEL LAPSE RATES WITHIN THE RIGHT
ENTRANCE REGION OF JET LEADING UPPER TROUGH TO THE NORTH.

NOT EXACTLY A STRONGER CONVERGENT OR IMPINGING BOUNDARY TO WORK WITH
THROUGH THE LOWER LEVELS...SO EFFECTIVENESS TO REDEVELOP AND TRAIN
STORMS SEEMS TO BE DIMINISHED.  STORMS SO FAR THIS AFTERNOON HAVE
SHOWN A BIT MORE PROGRESSION THAN EXPECTED...AND HAVE AIDED TO GIVE
THE FRONTAL BOUNDARY A DECENT PUSH SOUTHWARD. INSTABILITY GRADIENT
LIKEWISE HAS FOLLOWED PER SPC ANALYSIS.  WHILE THERE IS QUITE A BIT
OF PWAT AROUND...THERE IS NOT NEARLY AS MUCH AS THE MODELS WOULD
LEAD TO BELIEVE WHEN DRAWING COMPARISON TO RAOBS AND PRE CONVECTIVE
SATELLITE DATA.  SHOULD BE LARGELY FAVORED FOR CONVECTIVE
DEVELOPMENT/ENHANCEMENT ACROSS THE SOUTHEAST OF CURRENT BOUNDARY
LOCATION THROUGH THE EVENING AND EVEN LATER IN THE NIGHT...WITH A
MUCH MORE SCATTERED THREAT NORTH OF THERE BACK TO THE MID LEVEL
BOUNDARY. SEEMS DECISION SHOULD BE FAIRLY STRAIGHTFORWARD TO CLEAR
THE NORTHWESTERN TIER OF THE FLASH FLOOD WATCH...GIVEN THE EXTENT OF
BOUNDARY PUSH COUPLED WITH THE DEVELOPMENT OF CONVECTION ACROSS
SOUTH CENTRAL NEBRASKA WHICH FAVORS THE CLUSTER OF SOUTHWARD
SOLUTIONS. THE MOST SOUTHWARD SOLUTIONS WHICH ARE NOT IMPOSSIBLE TO
SEE WOULD LIKELY PRECLUDE MUCH OF ANY FLASH FLOOD THREAT...BUT WILL
LET THE REMAINDER RIDE UNTIL CAN SEE THAT INDEED THE THREAT IS
NONE.

OTHERWISE...COULD STILL SEE A MARGINALLY SEVERE STORM ACROSS FAR
NORTHEAST NEBRASKA...EXTREME SOUTHEAST SOUTH DAKOTA...AND NORTHWEST
IOWA THROUGH EARLY EVENING.

MONDAY WILL BRING LINGERING SHOWERS AND STORMS...MAINLY SOUTH OF
INTERSTATE 90...DECREASING VERY SLOWLY OVER THE EASTERN PART OF THE
AREA. NOT MUCH CHANGE IS EXPECTED FAR SOUTHWEST EXCEPT FOR ACTIVITY
POSSIBLY STARTING TO INCREASE LATE IN THE DAY AS A SYSTEM APPROACHES
FROM THE WEST. THE NORTH SHOULD BE MOSTLY DRY AND THERE MAY BE SOME
SUN LEAKING THROUGH LINGERING CLOUDS. HIGH TEMPERATURES ARE EXPECTED
TO BE MOSTLY 70 TO 75.

.LONG TERM...(AFTER MIDNIGHT MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 923 PM CDT SUN AUG 16 2015

THE APPROACH OF THE TUESDAY SYSTEM WILL BRING AN INCREASE IN SHOWERS
AND STORMS MONDAY NIGHT...WITH THE STORMS OVER THE SOUTHERN PART OF
THE AREA. THIS LOOKS LIKE A WIDESPREAD WET SYSTEM FOR TUESDAY INTO
TUESDAY NIGHT THOUGH THE SOUTHERN EDGE OF THE AREA...NEAR THE BEST
INSTABILITY AND MOISTURE...SHOULD HAVE THE ONLY THREAT OF VERY
INTENSE RAIN. POPS TUESDAY WILL BE LIKELY TO UNQUALIFIED OVER ALL
OFF THE AREA AND POSSIBLY COULD BE EVEN HIGHER...BUT WITH THE SYSTEM
SHOWING A SLIGHT SOUTHWARD TREND ON THE TRACK THE PAST DAY OR
SO...AM ALLOWING FOR SOME CHANCE THE PRECIPITATION COULD BE MORE
BROKEN UP ESPECIALLY IN THE NORTH.

TEMPERATURES WILL BE ON THE COOLING TREND WITH THE COOLER READINGS
ESPECIALLY NOTICED IN THE DAYTIME. UPPER 60S TO MID 70S LOOK RIGHT
FOR HIGHS MONDAY...WITH 60S TUESDAY. LOWS IN THE MID 50S TO MID 60S
LOOK GOOD.

WITH THE SYSTEM PULLING OUT...WEDNESDAY LOOKS LIKE A COOL BREEZY AND
CHILLY FEELING DAY WITH POSSIBLE LINGERING LIGHT SHOWERS MAINLY
EAST.

THURSDAY AND FRIDAY LOOK DRY AND STARTING COOL WITH A WARMING
TREND...THE WARMING MOST NOTICED DURING SUNSHINE FILLED DAYS. THE
APPROACH OF ANOTHER SYSTEM INCLUDING A COLD FRONT FROM THE NORTHWEST
SHOULD BRING SOME SHOWERS AND STORMS OVER THE WEEKEND WITH ANOTHER
TURN TO COOLER SUNDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1112 PM CDT SUN AUG 16 2015

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY DRIFT
SOUTHEAST THROUGH THE NIGHT...WITH A DECENT CHANCE FOR MAINLY DRY
CONDITIONS AT ALL THREE TAF SITE THROUGH AT LEAST TOMORROW
MORNING. THERE WILL BE SOME OCCASIONAL MVFR CEILINGS...ESPECIALLY
AT KSUX AND POSSIBLY KFSD. THESE CEILINGS SHOULD IMPROVE SHORTLY
AFTER SUNSET BUT CLOSER TO THE BOUNDARY AT KSUX THEY MAY HOLD ON
LONGER. WILL BE SOMETHING THAT NEEDS TO BE WATCHED. THE NEXT
BETTER CHANCE FOR THUNDERSTORMS SHOULD BE TOWARDS THE END OF THE
TAF PERIOD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...CHAPMAN
LONG TERM...
AVIATION...08
Hazardous weather outlook, Aug 16, 5:35 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
535 AM CDT SUN AUG 16 2015

MNZ071-072-080-081-097-098-SDZ038>040-050-052>065-171045-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-
BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-
HUTCHINSON-
535 AM CDT SUN AUG 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE PREVALENT TODAY
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT
INDIVIDUAL STRONG CELLS COULD PRODUCE SOME ISOLATED HEAVY RAIN
OVER A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAINFALL WITH EMBEDDED THUNDERSTORMS ARE EXPECTED FROM LATE MONDAY
NIGHT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT.

IAZ001-012-MNZ089-NEZ013-SDZ066>071-171045-
LYON IA-SIOUX-NOBLES-DIXON-TURNER-LINCOLN SD-BON HOMME-YANKTON-
CLAY SD-UNION-
535 AM CDT SUN AUG 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A SEVERE WEATHER RISK EXISTS THIS AFTERNOON AND EVENING WHICH IS
CONDITIONAL ON HEATING. IF THE ATMOSPHERE CAN HEAT UP ENOUGH TO
DESTABILIZE...THEN A SOME STORMS COULD REACH SEVERE LIMITS WITH
HAIL UP TO THE SIZE OF QUARTERS AND 60 MPH WINDS. IN ADDITION...
LOCALIZED HEAVY RAINFALL IS POSSIBLE WHICH COULD CAUSE SOME URBAN
FLOODING IN POOR DRAINAGE AREAS OR SMALL STREAMS TO RISE. UNDER
THE STRONGEST CELLS...1 TO 2 INCHES OF RAIN COULD OCCUR IN AN
HOUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY AND TUESDAY NIGHT.
STORMS ARE NOT EXPECTED TO BE SEVERE BUT COULD PRODUCE ISOLATED
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

IAZ002-003-013-014-020>022-031-032-MNZ090-NEZ014-171045-
OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-BUENA VISTA-
WOODBURY-IDA-JACKSON-DAKOTA-
535 AM CDT SUN AUG 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A SEVERE WEATHER RISK EXISTS THIS AFTERNOON AND EVENING WHICH IS
CONDITIONAL ON HEATING. IF THE ATMOSPHERE CAN HEAT UP ENOUGH TO
DESTABILIZE...THEN A SOME STORMS COULD REACH SEVERE LIMITS WITH
HAIL UP TO THE SIZE OF QUARTERS AND 60 MPH WINDS. IN ADDITION...
LOCALIZED HEAVY RAINFALL IS POSSIBLE WHICH COULD CAUSE SOME URBAN
FLOODING IN POOR DRAINAGE AREAS OR SMALL STREAMS TO RISE. UNDER
THE STRONGEST CELLS...1 TO 2 INCHES OF RAIN COULD OCCUR IN AN
HOUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW STORMS COULD BE MARGINALLY SEVERE ON TUESDAY AS A STRONG
COLD FRONT PASSES THROUGH. IN ADDITION A FEW STORMS COULD PRODUCE
LOCALIZED HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Aug 16, 7:48 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
748 PM CDT SUN AUG 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       SIOUX CITY              42.50N 96.39W
08/16/2015  M2.20 INCH       WOODBURY           IA   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 16, 7:50 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
750 PM CDT SUN AUG 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLASH FLOOD      SIOUX CITY              42.50N 96.39W
08/16/2015                   WOODBURY           IA   EMERGENCY MNGR

            STREET FLOODING WITH STANDING WATER 2 FEET
            DEEP IN CENTRAL PARTS OF THE CITY.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 16, 9:14 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
914 PM CDT SUN AUG 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       2 NNE SIOUX CITY        42.53N 96.38W
08/16/2015  M1.42 INCH       WOODBURY           IA   AMATEUR RADIO

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 16, 10:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1032 PM CDT SUN AUG 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HEAVY RAIN       1 SW SIOUX CITY         42.49N 96.41W
08/16/2015  M2.71 INCH       WOODBURY           IA   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 16, 10:37 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 PM CDT SUN AUG 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 W DUNDEE              43.84N 95.49W
08/16/2015  E5.00 INCH       NOBLES             MN   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Aug 16, 10:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1040 PM CDT SUN AUG 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       HERON LAKE              43.80N 95.32W
08/16/2015  E3.50 INCH       JACKSON            MN   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:10 PM CDTFlash Flood WarningFSDWoodbury3 hr
Aug 17, 6:28 AM CDTAreal Flood WarningFSDCherokee, Plymouth48 hr
Aug 17, 4:47 PM CDTRiver Flood WarningFSDMonona, Woodbury59 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.